Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

hey there, i started using cetaphil daily facial cleanser for normal-oily skin and using 1.5 SA at night. I've noticed a lot of white heads the past few days.. i was just curious if this has happened to anyone else when switching to cetaphil??

thanks a bunch!

i'm not too worried, it should just be all the gunk that was inside coming out.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×